Alert archive / Arizona / Red Flag Warnings in 2013

Red Flag Warning 4, NWS Tucson, AZ

April 7, 2013

NWS Tucson, AZ issued this red flag warning at Apr 7, 2013, 1:47 PM MST. It took effect at Apr 8, 2013, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2013, 1:47 PM MST (20:47 UTC)
In effect from
Apr 8, 2013, 11:00 AM MST
Expired
Apr 8, 2013, 8:00 PM MST
In force
9 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

360 
WWUS85 KTWC 072047
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
147 PM MST SUN APR 7 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY FOR
FIRE WEATHER ZONE 148 BELOW 5000 FEET...

...A STRONG WEATHER SYSTEM WILL MOVE INTO SOUTHEAST ARIZONA MONDAY
AFTERNOON AND EVENING RESULTING IN VERY STRONG WINDS. SUSTAINED
20-FT WINDS IN EXCESS OF 30 MPH ARE LIKELY WITH GUSTS ABOVE 50 MPH
POSSIBLE. RELATIVE HUMIDITY VALUES WILL ALSO BE BELOW 15 PERCENT IN FIRE
WEATHER ZONE 148 BELOW 5000 FEET WHICH IN COMBINATION WITH THE
STRONG WINDS AND HIGH FIRE DANGER WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS...


AZZ148-081300-
/O.UPG.KTWC.FW.A.0003.130408T1900Z-130409T0300Z/
/O.NEW.KTWC.FW.W.0004.130408T1800Z-130409T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
147 PM MST SUN APR 7 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY BELOW 
5000 FEET...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 


* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THREE
  OR MORE FROM LATE MONDAY MORNING INTO MONDAY EVENING.

* WINDS...SUSTAINED WINDS OF 25 TO 45 MPH WITH GUSTS UP TO 60 MPH
  ARE EXPECTED.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 12 AND 15
  PERCENT POSSIBLE.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
3 follow-up statements
118 
WWUS85 KTWC 081247
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
547 AM MST MON APR 8 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY FOR
FIRE WEATHER ZONE 148 BELOW 5000 FEET...

...A STRONG WEATHER SYSTEM WILL MOVE INTO SOUTHEAST ARIZONA TODAY
RESULTING IN VERY STRONG WINDS. SUSTAINED 20-FT WINDS IN EXCESS OF
30 MPH ARE LIKELY WITH GUSTS ABOVE 50 MPH POSSIBLE. RELATIVE
HUMIDITY VALUES WILL ALSO BE BELOW 15 PERCENT IN FIRE WEATHER ZONE
148 BELOW 5000 FEET WHICH IN COMBINATION WITH THE STRONG WINDS AND
HIGH FIRE DANGER WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS...

AZZ148-082100-
/O.CON.KTWC.FW.W.0004.130408T1800Z-130409T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
547 AM MST MON APR 8 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THREE
  OR MORE HOURS FROM LATE MONDAY MORNING INTO MONDAY EVENING.

* WINDS...SUSTAINED WINDS OF 25 TO 45 MPH WITH GUSTS UP TO 60 
   MPH ARE EXPECTED. 

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 12 AND
   15 PERCENT POSSIBLE. 

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL 
   TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR 
   BURNING IS NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
960 
WWUS85 KTWC 082047
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
147 PM MST MON APR 8 2013

...RED FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR FIRE WEATHER ZONE
148 BELOW 5000 FEET...

...A STRONG WEATHER SYSTEM MOVING INTO SOUTHEAST ARIZONA WILL
RESULT IN VERY STRONG WINDS INTO THIS EVENING. SUSTAINED 20-FT 
WINDS IN EXCESS OF 30 WILL CONTINUE WITH GUSTS ABOVE 50 MPH
LIKELY. RELATIVE HUMIDITY VALUES WILL ALSO BE BELOW 15 PERCENT
IN FIRE WEATHER ZONE 148 BELOW 5000 FEET WHICH IN COMBINATION WITH
THE STRONG WINDS AND HIGH FIRE DANGER WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS...

AZZ148-090300-
/O.CON.KTWC.FW.W.0004.000000T0000Z-130409T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
147 PM MST MON APR 8 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

* WINDS...SUSTAINED WINDS OF 25 TO 45 MPH WITH GUSTS UP TO 60 MPH
  WILL CONTINUE INTO THIS EVENING.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 12 AND 15
  PERCENT.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL 
   TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR 
   BURNING IS NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
265 
WWUS85 KTWC 090305
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
805 PM MST MON APR 8 2013

AZZ148-090415-
/O.EXP.KTWC.FW.W.0004.000000T0000Z-130409T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
805 PM MST MON APR 8 2013

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

WHILE WINDY CONDITIONS REMAIN OVER PORTIONS OF THE REGION...THE
HUMIDITY LEVELS HAVE INCREASED WELL ABOVE RED FLAG CRITERIA THIS
EVENING. AS A RESULT OF THE HIGHER HUMIDITY LEVELS AND DIMINISHING
WINDS...THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AT 800 PM MST.


* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

$$

CERNIGLIA
VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 7, 9:13 AM MST, 4 hours 34 minutes earlier.

Area forecast discussion, Apr 7, 9:13 AM MST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
913 AM MST SUN APR 7 2013

.SYNOPSIS...DRY...WARM AND BREEZY AT TIMES TODAY. A STORM SYSTEM
MOVING THROUGH THE REGION WILL BRING VERY WINDY CONDITIONS
MONDAY...FOLLOWED BY A FEW MAINLY MOUNTAIN SHOWERS AND MUCH COOLER
TEMPERATURES TUESDAY AND WEDNESDAY. SOME DAMAGING WINDS WILL BE
POSSIBLE MONDAY AFTERNOON AND EARLY EVENING...ESPECIALLY IN THE
MOUNTAINS AND EAST OF TUCSON.

&&

.DISCUSSION...LATEST MODELS CONTINUED TO POINT TO AN EXTREMELY WINDY
DAY TOMORROW. SREF SHOWED DECENT PROBABILITIES FOR WIND SPEEDS
GREATER THAN 34KTS BY 21Z MONDAY. THIS IS RARE CONSIDERING THAT EACH
MEMBER TYPICALLY UNDER DOES WIND SPEEDS. THIS INFO COMBINED WITH MOS
AND PROGGED 700MB FLOW BY ALL MODELS INDICATED HIGH CONFIDENCE IN
EXTREMELY STRONG WINDS MONDAY AFTERNOON AND EARLY EVENING...WITH
DAMAGING WIND SPEEDS POSSIBLE IN THE MOUNTAINS AND HIGHER VALLEY
ELEVATIONS EAST OF TUCSON. WILL LIKELY POST A HIGH WIND WARNING WITH
THE AFTERNOON FORECAST PACKAGE FOR THE MOUNTAINS AND COCHISE COUNTY
FOR NOW. NEEDLESS TO SAY...BLOWING DUST WILL BE A CONCERN TOO ALONG
WITH CRITICAL FIRE WEATHER CONDITIONS.

CURRENT FORECAST LOOKED GOOD IN THE SHORT-TERM...SO NO MORNING
UPDATES EXPECTED.

&&

.AVIATION...EXTREMELY WINDY MONDAY...SFC WIND GUSTS OVER 45KTS
LIKELY...
SCTD HIGH CLOUD AND DIURNAL WIND TREND TRENDS WILL PREVAIL THRU THE
PERIOD...THOUGH EXPECT SOME AFTERNOON GUST OF UP TO 20 KTS.
AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...DRY CONDITIONS WILL CONTINUE TODAY...WITH DIURNAL
WIND TRENDS. HOWEVER...AFTERNOON WINDS ARE EXPECTED TO BECOME GUSTY.
WINDS TOMORROW WILL BE STRONG...ESPECIALLY IN COCHISE COUNTY.
MOISTURE WILL ONLY BE MARGINALLY BETTER THAN TODAY. FOR THIS REASON
A FIRE WEATHER WATCH IS IN EFFECT FOR ZONE 148 BELOW 5000
FT...THOUGH MOISTURE WILL LIKELY INCREASE THROUGHOUT THE DAY.
ALSO...THE WESTERN DESERT MAY HAVE A FEW LOCATIONS THAT MAY NEAR RED
FLAG CRITERIA DEPENDING ON WHERE THE PREFRONTAL TROUGH AXIS
DEVELOPS. NEVERTHELESS...THIS WOULD ONLY BE THE FAR WESTERN SECTION
OF ZONE 147 AND ONLY FOR A SHORT PERIOD LATE IN THE DAY.
THEREFORE...WILL HOLD OFF ANY FIRE WX HEADLINES FOR THIS AREA.
CONDITIONS WILL SLOWLY RECOVER LATE MONDAY AS A COLD FRONT SLIDES
INTO THE AREA. THE BEST CHANCE FOR PRECIPITATION WILL BE ALONG THIS
FRONT FOR AREAS EAST OF TUCSON. THAT BEING SAID...THERE WILL BE
ENOUGH MOISTURE IN THE HIGHER ELEVATIONS FOR A SLIGHT CHANCE OF
SHOWERS POST FRONTAL. TUESDAY IN THE WAKE OF THE FRONT TEMPERATURES
WILL BE COOL WHILE WINDS WILL STILL BE BREEZY AS THE UPPER SYSTEM
BEGINS TO EXIT THE AREA. WEDNESDAY ON EXPECT A WARMING TREND WITH
DRY CONDITIONS AND NORMAL DIURNAL WIND TRENDS.

&&

.PREV DISCUSSION...DRY ZONAL FLOW ACROSS SOUTHEAST ARIZONA...MODEST
ENHANCEMENT TO NORMAL DIURNAL WIND TRENDS TO BREEZY IN SOME SPOTS
AGAIN THIS AFTERNOON WITH DAYTIME HIGHS A FEW DEGREES ABOVE CLIMO.

HIGH CONFIDENCE IN A STRONG LATE SEASON STORM DIGGING THROUGH THE
REGION FROM THE PACIFIC NORTHWEST TODAY AND TONIGHT...AND INTO
NORTHERN ARIZONA MONDAY. NAMDNG5 FOLLOWING STRONG AND DEEP
ECMWF TRENDS WITH MOISTURE FIELDS CATCHING UP NICELY. INITIAL AND
MOST SIGNIFICANT WEATHER MAKER FOR THE EVENT IS A VERY STRONG
GRADIENT ENHANCING WINDS TO VERY WINDY LEVELS IN SOME LOCATIONS.
WIND ADVISORY ISSUED BY PREVIOUS SHIFT HAS BEEN EXPANDED TO INCLUDE
ALL OF SOUTHEAST ARIZONA MONDAY AFTERNOON AND EVENING. SOME
LOCATIONS OF COCHISE COUNTY MAY END UP NEEDING SOME KIND OF HIGH
WIND HEADLINE.

AS THE TROUGH SETTLES IN MONDAY NIGHT INTO TUESDAY
MORNING...AVAILABLE MOISTURE SHOULD INCREASE EVEN THIS FAR SOUTH BUT
WE DON'T HAVE A SIGNIFICANT SUSTAINED FETCH FOR WHAT IS TYPICALLY A
DRY TRAJECTORY FOR OUR PART OF THE STATE THIS LATE IN THE SEASON.
WITH STRONG UPSLOPE WE WILL CONTINUE TO EMPHASIZE TERRAIN EFFECTS
AND NEAR MOUNTAIN LOCATIONS FOR BEST CHANCE OF PRECIP. LATEST
NAMDNG5 SHOWS NICE SHOT OF PRECIP MAINLY NORTHEAST OF TUCSON WITH
BEST DYNAMICS AND MID LEVEL COLD AIR BETWEEN 00Z AND 12Z TUESDAY.
LATE SEASON SNOW EXPECTED ABOVE 7000 FEET BUT STILL NOT LOOKING FOR
MORE THAN A FEW INCHES STORM TOTAL.

WE CONTINUE TO FAVOR SAGGING ENERGY OF ECMWF WITH A POTENTIALLY
STUBBORN RIDGE SETTING UP DOWNSTREAM ACROSS SOUTHEASTERN STATES.
WRAP-AROUND MOISTURE AND COOL AIR INFLUENCE WILL PROBABLY HANG ON
INTO EARLY WEDNESDAY WITH POSSIBLY SOME RESIDUAL MOISTURE FOR
DAYTIME HEATING TO WORK ON IN THE EASTERN MOUNTAINS WEDNESDAY
AFTERNOON BEFORE A PORTION OF THE EASTERN PACIFIC RIDGE FINALLY
PHASES IN FROM THE WEST WEDNESDAY NIGHT.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
  FIRE WEATHER WATCH IN EFFECT FOR MONDAY AFTERNOON AND EVENING
   FOR AZZ148 BELOW 5000 FEET...INCLUDING EASTERN PIMA...SANTA
   CRUZ...COCHISE AND MOST OF GRAHAM COUNTY.

  WIND ADVISORY IN EFFECT FOR MONDAY AFTERNOON AND EVENING FOR ALL
   OF SOUTHEAST ARIZONA INCLUDING PUBLIC ZONES AZZ501>515.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 7, 4:18 AM MST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
418 AM MST SUN APR 7 2013

AZZ501-502-505-506-510>515-081130-
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
418 AM MST SUN APR 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST MONDAY...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED. BREEZY AT TIMES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

BECOMING VERY WINDY MONDAY AND MONDAY EVENING. WIND ADVISORY IN
EFFECT. AREAS OF BLOWING DUST WITH REDUCED VISIBILITIES EXPECTED.
PLEASE SEE WIND ADVISORY PHXNPWTWC OR WMO HEADER WWUS75 KTWC FOR
DETAILS.

BREEZY TO LOCALLY WINDY TUESDAY WITH SCATTERED MAINLY MOUNTAIN
SHOWERS. A FEW INCHES OF MOUNTAIN SNOW POSSIBLE TUESDAY AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ503-504-507>509-081130-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
418 AM MST SUN APR 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...
...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST MONDAY...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED. BREEZY AT TIMES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

BECOMING VERY WINDY MONDAY AND MONDAY EVENING. WIND ADVISORY AND
FIRE WEATHER WATCH IN EFFECT. AREAS OF BLOWING DUST WITH REDUCED
VISIBILITIES EXPECTED. PLEASE SEE WIND ADVISORY PHXNPWTWC OR WMO
HEADER WWUS75 KTWC FOR DETAILS. PLEASE SEE FIRE WEATHER WATCH
PHXRFWTWC OR WMO HEADER WWUS85 KTWC FOR DETAILS.

BREEZY TO LOCALLY WINDY TUESDAY WITH SCATTERED MAINLY MOUNTAIN
SHOWERS. A FEW INCHES OF MOUNTAIN SNOW POSSIBLE TUESDAY AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 9:35 PM MSTWind AdvisoryTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz53 hr
Apr 7, 1:57 PM MSTHigh Wind WarningTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz30 hr

Nearby

Red Flag Warnings in Arizona, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.